MathSciNet Relay Station
MathSciNet bibliographic data
MR1780502 (2001j:42014) 42B20
Oberlin, Daniel M. Convolution with measures on hypersurfaces. Math. Proc. Cambridge Philos. Soc. 129 (2000), no. 3, 517–526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement